# SDR AALA202509302666

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 70,500 hours, 29,796 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR UPPER EMERGENCY EXIT PANEL LATCH NOT SEATED PROPERLY. INSTALLED BLOW OUR DOOR CORRECTLY. PER AMM 52-51-08.
